1. Expert Q&A: Protecting a person with dementia from financial abuse - Weds 26 June, 3:30-4:30 pm

    Financial abuse can have serious consequences for a person with dementia. Find out how to protect a person with dementia from financial abuse.

    Sam, our Knowledge Officer (Legal and Welfare Rights) is our expert on this topic. She will be here to answer your questions on Wednesday 26 June between 3:30 - 4:30 pm.

    You can either post questions >here< or email them to us at talkingpoint@alzheimers.org.uk and we'll answer as many as we can on the day.

  1. NanaBanana

    NanaBanana Registered User

    Apr 30, 2007
    2
    My Mum has vertigo sometimes and nightmares, is this part of Alzheimers?
     
  2. Brucie

    Brucie Registered User

    Jan 31, 2004
    12,413
    near London
  3. hawaii50

    hawaii50 Registered User

    Dont know if it is part of AD but my mum complains of the room spinning every night she puts her head on the pillow. Doesn't complain about it any other time of the day.
     
  4. 88alli

    88alli Registered User

    Jan 11, 2007
    42
    Cumbria.England
    vertigo and nightmares

    :confused: Hi there. My mother in law suffers from vertigo and has started suffering severe nightmares since starting her medication-aricept. She didn't used to suffer nightmares before taking her medication. Just wondering if this could be the cause.
    Take care
    Dianex
     
  5. Grannie G

    Grannie G Volunteer Moderator

    Apr 3, 2006
    68,677
    Kent
    My husband had nightmares when he started taking Aricept.
    He had to stop taking it.

    I have had vertigo a few times and was told it was post viral, although I was never aware of any symptoms of viral infections. Another cause of vertigo is middle ear fluid. It is a very unpleasant experience and, in severe cases, can result in vomiting.

    There is a difference between vertigo and dizziness.

    My husband often complains of dizziness, especially in the early evening. I associate it with his `lapses`.

    The only person who can really identify the cause is the GP.
     
  6. Nell

    Nell Registered User

    Aug 9, 2005
    1,170
    Australia
    Mum has dizziness on and off. Not sure if it is related to AD or not. In her case, it is not connected to medication - she doesn't take anything.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.